Extended Bayesian information criterion in the Cox model with a high-dimensional feature space
Shan Luo (),
Jinfeng Xu and
Zehua Chen
Annals of the Institute of Statistical Mathematics, 2015, vol. 67, issue 2, 287-311
Abstract:
Variable selection in the Cox proportional hazards model (the Cox model) has manifested its importance in many microarray genetic studies. However, theoretical results on the procedures of variable selection in the Cox model with a high-dimensional feature space are rare because of its complicated data structure. In this paper, we consider the extended Bayesian information criterion (EBIC) for variable selection in the Cox model and establish its selection consistency in the situation of high-dimensional feature space. The EBIC is adopted to select the best model from a model sequence generated from the SIS-ALasso procedure. Simulation studies and real data analysis are carried out to demonstrate the merits of the EBIC. Copyright The Institute of Statistical Mathematics, Tokyo 2015
Keywords: Variable selection; Cox model; Extended Bayesian information criterion; Selection consistency (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10463-014-0448-y (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:67:y:2015:i:2:p:287-311
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1007/s10463-014-0448-y
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().